# SDR QXEA2016112800737

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 19,667 hours, 21,223 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Probe
- Part number: 10300034
- Part serial: 01355
- Condition: Malfunctioned
- Location: Prop Deice
- Part time: 19,667 hours, 21,223 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE ADVISORY LIGHTS DO NOT CYCLE. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. FOUND NO CDS FAULTS ON ICE AND RAIN PG. TMCU 1 & 2 SHOWED AIRINC RECEIVE BUSS 2/1 FAULTS.  R & R STATIC TEMP PROBE IAW AMM TASKS 34-11-11-000-801 & 400-801. PROBE OPS CHECKED GOOD IAW AMM TASK 34-11-710-801. COMPLIED WITH FUNCTIONAL TEST OF PROP DE-ICING SYSTEM IAW AMM TASK 30-61-00-720-801.  OP CHECKED GOOD. ALL TMCU FAULTS CLEARED. RETURNED TO SERVICE.
